# SDR DALA2015051503272

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK FRAME 20-24, DETERMINED TO BE CORRODED OUT OF LIMITS ON WC 2500-2030, FIG 21, L=0.500" X W= 0.750" X D= 0.030".  REMOVED LT INBD SEAT TRACK FRAME 20-24, DETERMINED TO BE CORRODED OUT OF LIMITS ON WC 2500-2030, FIG 21, L= 0.500", W= 0.750", D= 0.030".  RECEIVED NEW SEAT TRACK, PN D5311281300251, BATCH 0002717678, LOCATED AND DRILLED HOLES IAW SRM 51-44-11, INSTALLED NEW SEAT TRACK IAW SRM 51-42-11 & TRM 53 21-01.
